MathSciNet Relay Station
MathSciNet bibliographic data
MR2566560 37P05 (11G35 14G40 37P30)
Ghioca, Dragos; Tucker, Thomas J. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. Proc. Amer. Math. Soc. 138 (2010), no. 3, 937–942.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement